Tumor necrosis factor-alpha (TNF-Î±) antagonists have advanced treatment of psoriasis and other chronic inflammatory diseases but are not free of adverse effects. Pyogenic granuloma is yet described in literature as a dermatological side effect of multiple drugs such as retinoids, antiretroviral, and antineoplastic drugs but, to the best of our knowledge, it has never been reported among the adverse skin reactions following anti-TNF-Î± therapy. We report on a 20-year-old Caucasian man with psoriatic arthritis who developed multiple eruptive periungual and subungual pyogenic granulomas following treatment with TNF-Î± antagonist etanercept. Â© 2013 Wiley Periodicals, Inc.
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1111/dth.12022|
|Codice identificativo ISI:||WOS:000327997100011|
|Codice identificativo Scopus:||2-s2.0-84890088011|
|Titolo:||Periungual and subungual pyogenic granuloma following anti-TNF-Î± therapy: Is it the first case?|
|Appare nelle tipologie:||1.1 Articolo in rivista|